# SDR ABXA030428

- Difficulty date: October 27, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N978AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47628
- Aircraft time: 55,231 hours, 66,379 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 59101419
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR OUTER PAN HAD CRACK INDICATION AT FORWARD HINGE AREA.  REPLACED FORWARD LOWER CARGO DOOR ON JC 0314 IAW DC-9 MM.
